# SDR W8PA970521

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961WP
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- System (JASC): 3810 · Potable Water System
- Part: Linkage
- Condition: Corroded
- Location: Bs 955
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON POTABLE WATER SERVICE PAN PITCH CONTROL ROD END ARM NEXT TO WATER TANK, BS 955, LBL 8, WL 148, ABOVE STRINGER 28R.  REMOVED CORRODED PARTS AND INSTALLED NEW PARTS BS 955, LBL 8, WL 148.  (M)
